# SDR QXEA2011112801245

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9544140
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WING BULKHEAD ANGLE OF THE BULKHEAD ASSY LOWER INBD EDGE.  CORROSION BLENDED TO LIMITS IAW RD 8/4-25-262. COMPLIED WITH TASKCARD RD 8/4-25-262.
